# SDR SWAA2024051070529

- Difficulty date: April 4, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Broken
- Location: Assist Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUT ON ASSIST HANDLE ENTRY LINING DOOR AND SERVICE LINNIN DOOR AT FWD GALLEY AREA (4EA).  REPLACED NUT ON ASSIST HANDLE ENTRY LINING DOOR AND SERVICE LINNIN DOOR AT FWD GALLEY AREA (4EA) IAW B737-800 AMM 52-11-31-400-802 STEP 3.G ITEM (2).(A) AND (B).
